# SDR AALA20120601015

- Difficulty date: May 28, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 101,177 hours, 19,361 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT TWO EACH FASTENER HOLES IN LOWER WING SKIN AT FRONT SPAR LOWER CHORD.  FASTENER REMOVED AND HOLES REAMED TO .2621.  CHECKED FOR CRACK INDICATION AFTER REAMING, AND NO CRACK INDICATIONS WERE FOUND.  RE-INSTALLED FASTENERS.
